# SDR DALA1103111708

- Difficulty date: January 10, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 39,897 hours, 10,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 40AB ARE INOPERATIVE.  MX REPLACED THE HARNESS. SYS OPS IS NORMAL.
